# SDR SWAA981081

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Indication
- Condition: Split
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RETRACTING THE FLAPS FROM POSITION 5 TO 1, FLAPS SPLIT.  THE RIGHT FLAP STOPPED AT 2 AND THE LEFT FLAP STOPPED AT 1.  A/C TURNBACK, MADE AN UNEVENTFUL LANDING.  PERFORMED ASSEMITY CHECK.  UNLOCKED FLAP INDICATE.  OPS CHECKS NORMAL, FLAP CYCLED STANDBY AND NORMAL.  SYSTEM OPERATED NORMAL PER BOEING MM.
